Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 41, NWS Little Rock, AR

May 24, 2015Polk County, Scott County, Arkansas

NWS Little Rock, AR issued this flash flood warning at May 24, 2015, 2:23 PM CDT for Polk County, Scott County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2015, 2:23 PM CDT (19:23 UTC)
Expired
May 24, 2015, 5:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Polk County, AR, Scott County, AR

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
718 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 24, 12:45 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 24, 12:45 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 PM CDT SUN MAY 24 2015

.AVIATION...
SOUTHERLY FLOW HAS BROUGHT MOISTURE BACK TO ARKANSAS. ATMOSPHERE
WILL CONTINUE TO DESTABILIZE THIS AFTERNOON. THUNDERSTORMS WILL
BECOME MORE NUMEROUS ACROSS THE AREA. SOUTH WINDS WILL BE GUSTY
AND GUST TO 25 KTS OR MORE. EXPECT WIND SHEAR AT LIT. RAIN WILL
CONTINUE TONIGHT AND END TOWARD DAYBREAK. VFR AND MVFR CONDITIONS
ARE EXPECTED THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 651 AM CDT SUN MAY 24 2015/

AVIATION...24/12Z TAF CYCLE

SCTD SHRA/TSRA WL BE NOTED ACRS THE AREA THIS MRNG...ALONG WITH
OCNL STRATUS. THIS WL RESULT IN MAINLY VFR/MVFR CONDS. CONVECTION
WL BCM MORE WIDESPREAD ACRS AR THIS AFTN AND TNGT...WITH CONDS
DETERIORATING. PRIMARILY EXPECT MVFR CONDS BY THAT TIME...WITH IFR
CIGS/VSBYS WHERE STRONGER STORMS OCCUR. BREEZY S/SELY SFC WINDS WL
ALSO BE COMMON THRU MUCH OF THE PD. /44/

PREV DISCUSSION... /ISSUED 443 AM CDT SUN MAY 24 2015/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

SHOWERS AND THUNDERSTORMS THAT BROUGHT WIDESPREAD
RAIN...FLOODING...AND A FEW TORNADOES LAST NIGHT TO OKLAHOMA HAS
CONTINUED ITS SLOW MARCH EASTWARD THROUGH THE OVERNIGHT HOURS. HAVE
BEGUN TO SEE SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE WESTERN
THIRD OF THE STATE. WRF AND HRRR DISAGREE WITH HOW THIS SYSTEM WILL
EVOLVE OVER THE NEXT EIGHT HOURS OR SO. THE WRF SHOWS THE LINE OF
SHOWERS AND THUNDERSTORMS WEAKENING AROUND MID DAY...BEFORE
REDEVELOPING AFTER THIS EVENING. HOWEVER...AM LEANING TOWARDS THE
HRRR WHICH SHOWS SHOWERS AND THUNDERSTORMS CONTINUING TO FALL
THROUGH THE DAY...AS PRECIPITATION SLOWLY PUSHES TO THE EAST. WITH
HIGH PRECIPTABLE WATER VALUES AROUND THE STATE...THESE TRAINING
STORMS WILL BE EFFICIENT RAIN MAKERS WITH RAIN RATES TOPPING OUT AT
1.5 INCHES PER HOUR.

ON TOP OF EVERYTHING...A BREEZY DAY CAN BE EXPECTED TODAY...WITH
SUSTAINED SE WINDS OF 15 TO 25 MPH AND GUSTS UP TO 35 MPH POSSIBLE.
DID GO AHEAD AND ISSUE A LAKE WIND ADVISORY THROUGH THIS EVENING.

SEVERE WEATHER REMAINS A POSSIBILITY TODAY AS WELL. MIDLEVEL LAPSE
RATES ARE NOT FANTASTIC...HOWEVER CAPE VALUES WILL BE IN EXCESS OF
1000 J PER KG. WITH WINDS OUT OF THE SE AT THE SURFACE...HELICITY
VALUES WILL BE HIGH ENOUGH TO SUPPORT A FEW TORNADOES.

BUT BY FAR THE GREATEST THREAT WILL BE THE POTENTIAL FOR FLOODING.
OVER THE PAST TWO WEEKS...PORTIONS OF WESTERN ARKANSAS HAVE SEEN
BETWEEN 10 TO 14 INCHES OF RAIN...WHICH IS ROUGHLY 4 TO 6 TIMES
NORMAL. COMBINE THIS WITH DEEP SOUTHERLY FLOW AND PRECIPITABLE WATER
VALUES BETWEEN 1.5 TO OVER 2 INCHES...WHICH IS 1 TO 2 STANDARD
DEVIATIONS ABOVE NORMAL...AND HEAVY RAIN AND LIFE THREATENING FLASH
FLOODING WILL BE LIKELY.

CONTINUES TO LOOK LIKE TWO ROUNDS OF HEAVY RAIN...WITH THE FIRST
ROUND SUNDAY WITH TWO TO FOUR INCHES POSSIBLE WITH THE HEAVIEST RAIN
ACROSS WESTERN ARKANSAS. DO EXPECT THERE WILL BE A LULL IN THE
PRECIPITATION DURING THE DAY ON MONDAY BEFORE THE SECOND ROUND OF
HEAVY RAIN DEVELOPS MONDAY NIGHT THROUGH MID DAY TUESDAY. MODELS
HAVE BEEN CONSISTENT IN SHOWING A PERIOD OF VERY HEAVY RAIN MONDAY
NIGHT. AGAIN...DO EXPECT THAT ANOTHER ROUND OF TWO TO FOUR INCHES
WILL BE POSSIBLE MONDAY NIGHT. AS A RESULT DID GO AND ISSUE AND
EXTEND THE FLASH FLOOD WATCH TO THE ENTIRE AREA AND GO THROUGH 18Z
TUESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY

MODELS INDC A WEAK UPR RDG WL SET UP ALONG THE MS RVR VALLEY LATE IN
THE WEEK. WITH PLENTY OF LOW LVL MOISTURE RMNG IN PLACE ACRS THE MID
SOUTH...SCTD MAINLY DIURNAL CONVECTION CAN BE EXPECTED EACH DAY. A
STRONGER UPR LVL STORM SYS IS PROGGED TO AFFECT THE LATE IN THE PD.
KEPT POPS IN CHC CAT THIS FAR IN ADVANCE AS CHGS IN TIMING/STRENGTH
ARE LIKELY WITH THIS SYS WITH LATER MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  78  65  79 /  80  50  80  60
CAMDEN AR         68  82  69  84 /  80  90  90  60
HARRISON AR       65  79  62  79 /  80  40  80  60
HOT SPRINGS AR    67  81  68  82 /  80  80  90  60
LITTLE ROCK   AR  68  82  67  82 /  80  60  90  60
MONTICELLO AR     70  83  69  82 /  80  90  90  80
MOUNT IDA AR      68  78  67  79 /  80  80  80  60
MOUNTAIN HOME AR  65  80  64  79 /  80  30  80  60
NEWPORT AR        69  80  67  80 /  80  60  80  70
PINE BLUFF AR     68  81  69  81 /  80  80  90  70
RUSSELLVILLE AR   65  82  66  80 /  80  60  80  60
SEARCY AR         66  80  68  78 /  80  50  80  70
STUTTGART AR      69  82  69  81 /  80  60  80  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
105 PM CDT SUN MAY 24 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
105 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS
ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR
SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED
TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT
FOR MUCH OF ARKANSAS THROUGH 7 PM.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN
INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW
EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS
ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT...
AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS
WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY.

DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF
AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS
THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION.

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44/51

In the hours before

Special weather statement, May 24, 9:15 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 AM CDT SUN MAY 24 2015

ARZ040-241445-
POLK AR-
915 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
945 AM CDT...

AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF GRANNIS...OR 16 MILES NORTH OF DE
QUEEN...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        MCCAULEY...
  HATTON...             COVE...               BOGG SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3422 9447 3448 9447 3450 9446 3441 9423
      3419 9438 3418 9445 3420 9448
TIME...MOT...LOC 1416Z 208DEG 20KT 3428 9443

58
Special weather statement, May 24, 10:09 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 AM CDT SUN MAY 24 2015

ARZ037-040-241540-
POLK AR-SCOTT AR-
1009 AM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND NORTHWESTERN
POLK COUNTIES UNTIL 1045 AM CDT...

AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTH OF QUEEN WILHELMINA STATE PARK...
OR 8 MILES NORTHWEST OF MENA...MOVING NORTH AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  QUEEN WILHELMINA STATE PARK...              OLIVER...
  MOUNTAIN FORK...      MORGAN SPRINGS...     LAKE WILHELMINA...
  LAKE HINKLE...        BEAUCHAMP...
  BLACK FORK MOUNTAIN WILDERNESS...           SHADY GROVE...
  ROCKY...              RICH MTN...           EAGLETON...
  CAUTHRON...           BLACK FORK...         BATES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3491 9446 3493 9445 3496 9441 3495 9439
      3496 9437 3497 9425 3496 9418 3456 9427
      3459 9447
TIME...MOT...LOC 1509Z 189DEG 31KT 3467 9436

58
Special weather statement, May 24, 2:12 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT SUN MAY 24 2015

ARZ037-038-040-041-052-241955-
MONTGOMERY AR-PIKE AR-POLK AR-SCOTT AR-YELL AR-
212 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN
SCOTT...NORTHEASTERN POLK...WESTERN PIKE AND WESTERN MONTGOMERY
COUNTIES UNTIL 300 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LAKE GREESON...MOVING NORTH AT 55
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GREESON...       OPAL...               ODEN...
  NORMAN...             NARROWS DAM...        MUDDY CREEK WMA...
  MIMOSA...             MAULDIN...
  LITTLE MISSOURI FALLS RECREATION AREA...    GRAVELLY...
  DAISY STATE PARK...   DAISY...              CARDIFF...
  BARD SPRINGS RECREATION AREA...
  ALBERT PIKE RECREATION AREA...
  ROARING BRANCH NATURAL AREA...              WALTREAK...
  UNION HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3499 9356 3401 9372 3408 9384 3417 9383
      3418 9392 3419 9393 3434 9394 3435 9401
      3500 9404
TIME...MOT...LOC 1911Z 186DEG 67KT 3422 9387

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:52 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr
May 24, 9:15 AM CDTSpecial Weather StatementLZKPolk30 min
May 24, 10:09 AM CDTSpecial Weather StatementLZKScott31 min
May 24, 11:09 AM CDTRiver Flood WarningLZKPope, Yell11 days
May 24, 11:09 AM CDTRiver Flood WarningLZKConway, Perry13 days
May 24, 11:09 AM CDTRiver Flood WarningLZKFaulkner, Perry10 days
May 24, 11:09 AM CDTRiver Flood WarningLZKJefferson, Lincoln14 days
May 24, 11:18 AM CDTRiver Flood WarningLZKRandolph9 days
May 24, 12:29 PM CDTRiver Flood WarningLZKClark, Hot Spring5 days
May 24, 12:29 PM CDTRiver Flood WarningLZKClark, Nevada, Ouachita5 days
May 24, 12:39 PM CDTRiver Flood WarningLZKSaline4 days
May 24, 12:39 PM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew14 days
May 24, 12:43 PM CDTRiver Flood WarningLZKWhite4 days
May 24, 12:56 PM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln13 days
May 24, 1:44 PM CDTRiver Flood WarningLZKFaulkner, Perry13 days
May 24, 2:12 PM CDTSpecial Weather StatementLZKMontgomery43 min
May 24, 2:17 PM CDTRiver Flood AdvisoryLZKPulaski36 hr
May 24, 2:29 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita46 min
May 24, 2:39 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more51 min
May 24, 2:51 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Ouachita54 min
May 24, 2:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Polk, Scott, Yell49 min
May 24, 3:12 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp48 min
May 24, 3:15 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline30 min
May 24, 3:19 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more26 min
May 24, 3:19 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy26 min
May 24, 3:21 PM CDTTornado WarningLZKBaxter, Marion, Searcy24 min
May 24, 3:25 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Perry, Pulaski, Saline50 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell60 min
May 24, 3:41 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline49 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more45 min
May 24, 3:55 PM CDTSevere Thunderstorm WarningLZKBaxter35 min
May 24, 4:02 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more43 min
May 24, 4:06 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White24 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White47 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more60 min
May 24, 4:35 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln55 min
May 24, 4:45 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Searcy, Stone, Van Buren60 min
May 24, 5:04 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more41 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone40 min
May 24, 5:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe49 min
May 24, 5:29 PM CDTTornado WarningLZKArkansas, Desha31 min
May 24, 5:37 PM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more38 min
May 24, 5:52 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie53 min
May 24, 5:54 PM CDTTornado WarningLZKFulton, Sharp21 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard31 min
May 24, 6:11 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp34 min

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.